# SDR USAA20100209SB020

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE AFT BREAKAWAY FLASHLIGHT NEEDS TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED THE AFT BREAKAWAY FLASHLIGHT.  OPS CHECK GOOD.
